Alert archive / Missouri / Flash Flood Watches in 2015
Flash Flood Watch 12, NWS St. Louis, MO
NWS St. Louis, MO issued this flash flood watch at Jul 19, 2015, 4:03 PM CDT for 28 counties in Missouri; 12 counties in Illinois. It took effect at Jul 20, 2015, 12:00 AM CDT. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Jul 19, 2015, 4:03 PM CDT (21:03 UTC)
- In effect from
- Jul 20, 2015, 12:00 AM CDT
- Expired
- Jul 20, 2015, 12:00 PM CDT
- In force
- 12 hr
- Issued by
- NWS St. Louis, MO
- Flood severity
- None
All 40 counties
Adams County, IL, Bond County, IL, Brown County, IL, Calhoun County, IL, Greene County, IL, Jersey County, IL, Macoupin County, IL, Madison County, IL, Monroe County, IL, Montgomery County, IL, Pike County, IL, Saint Clair County, IL, Audrain County, MO, Boone County, MO, Callaway County, MO, City of Saint Louis, MO, Cole County, MO, Crawford County, MO, Franklin County, MO, Gasconade County, MO, Iron County, MO, Jefferson County, MO, Knox County, MO, Lewis County, MO, Lincoln County, MO, Madison County, MO, Marion County, MO, Moniteau County, MO, Monroe County, MO, Montgomery County, MO, Osage County, MO, Pike County, MO, Ralls County, MO, Reynolds County, MO, Saint Charles County, MO, Saint Francois County, MO, Saint Louis County, MO, Shelby County, MO, Warren County, MO, Washington County, MO
The radar
The St Louis radar (KLSX), 35 km from the middle of the area, began a volume at 21:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 9.1 hours before the alert went out and 308 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 431 J/kg
- Mixed-layer CIN
- -86 J/kg
- Mixed-layer LCL
- 1078 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 2 m²/s²
- 0-3 km storm-relative helicity
- 58 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
081 WGUS63 KLSX 192103 FFALSX URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE ST LOUIS MO 403 PM CDT SUN JUL 19 2015 ILZ058-059-095>099-MOZ018-019-026-027-034>036-041-042-047-050>052- 201200- /O.CAN.KLSX.FF.A.0011.000000T0000Z-150720T1700Z/ /O.NEW.KLSX.FF.A.0012.150720T0500Z-150720T1700Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ GREENE IL-MACOUPIN IL-ADAMS IL-BROWN IL-PIKE IL-CALHOUN IL- JERSEY IL-KNOX MO-LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO- PIKE MO-BOONE MO-AUDRAIN MO-MONITEAU MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO- INCLUDING THE CITIES OF...QUINCY...HANNIBAL...BOWLING GREEN... COLUMBIA...MEXICO 403 PM CDT SUN JUL 19 2015 ...FLASH FLOOD WATCH IN EFFECT FROM MIDNIGHT CDT TONIGHT THROUGH MONDAY MORNING... THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A * FLASH FLOOD WATCH FOR PORTIONS OF ILLINOIS AND MISSOURI... INCLUDING THE FOLLOWING COUNTIES...IN ILLINOIS...ADAMS IL... BROWN IL...CALHOUN IL...GREENE IL...JERSEY IL...MACOUPIN IL AND PIKE IL. IN MISSOURI...AUDRAIN MO...BOONE MO...CALLAWAY MO...KNOX MO...LEWIS MO...LINCOLN MO...MARION MO...MONITEAU MO...MONROE MO...MONTGOMERY MO...PIKE MO...RALLS MO AND SHELBY MO. * FROM MIDNIGHT CDT TONIGHT THROUGH MONDAY MORNING * SOILS WILL REMAIN SATURATED...AND WITH SOME FLOODING ONGOING...A HEIGHTENED FLASH FLOODING THREAT WILL EXIST LATE TONIGHT THROUGH LATE MONDAY MORNING AS ADDITIONAL ROUNDS OF THUNDERSTORMS PRODUCING HEAVY RAINFALL ARE EXPECTED. * HEAVY RAINFALL WILL RESULT IN FLOODING OF LOW LYING OR POOR DRAINAGE AREAS...AND ULTIMATELY DANGEROUS FLASH FLOODING ON SMALLER CREEKS AND STREAMS. SIGNIFICANT RISES ON LARGER STREAMS AND RIVERS WILL ALSO BE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT FLASH FLOODING IS POSSIBLE BUT NOT IMMINENT IN THE WATCH AREA. PEOPLE IN THE WATCH AREA SHOULD BE AWARE OF THE POSSIBILITY OF HEAVY RAINFALL AND FLASH FLOODING. CHECK YOUR PREPAREDNESS REQUIREMENTS...ESPECIALLY IF YOU LIVE IN FLOOD PRONE AREAS. STAY INFORMED...AND BE READY FOR QUICK ACTION IF FLOODING IS OBSERVED OR IF A FLASH FLOOD WARNING IS ISSUED. && $$ ILZ060-064-100>102-MOZ048-049-059>065-201200- /O.NEW.KLSX.FF.A.0012.150720T0500Z-150720T1700Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ MONTGOMERY IL-BOND IL-MADISON IL-ST. CLAIR IL-MONROE IL-COLE MO- OSAGE MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO- INCLUDING THE CITIES OF...LITCHFIELD...EDWARDSVILLE... BELLEVILLE...JEFFERSON CITY...ST CHARLES...UNION...ST LOUIS 403 PM CDT SUN JUL 19 2015 ...FLASH FLOOD WATCH IN EFFECT FROM MIDNIGHT CDT TONIGHT THROUGH MONDAY MORNING... THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A * FLASH FLOOD WATCH FOR PORTIONS OF ILLINOIS AND MISSOURI... INCLUDING THE FOLLOWING COUNTIES...IN ILLINOIS...BOND IL... MADISON IL...MONROE IL...MONTGOMERY IL AND ST. CLAIR IL. IN MISSOURI...COLE MO...FRANKLIN MO...GASCONADE MO...JEFFERSON MO...OSAGE MO...ST. CHARLES MO...ST. LOUIS CITY MO...ST. LOUIS MO AND WARREN MO. * FROM MIDNIGHT CDT TONIGHT THROUGH MONDAY MORNING * WITH WET SOILS A HEIGHTENED FLASH FLOODING THREAT WILL EXIST LATE TONIGHT THROUGH LATE MONDAY MORNING AS ADDITIONAL ROUNDS OF THUNDERSTORMS PRODUCING HEAVY RAINFALL ARE EXPECTED. * HEAVY RAINFALL WILL RESULT IN FLOODING OF LOW LYING OR POOR DRAINAGE AREAS...AND ULTIMATELY DANGEROUS FLASH FLOODING ON SMALLER CREEKS AND STREAMS. SIGNIFICANT RISES ON LARGER STREAMS AND RIVERS WILL ALSO BE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT FLASH FLOODING IS POSSIBLE BUT NOT IMMINENT IN THE WATCH AREA. PEOPLE IN THE WATCH AREA SHOULD BE AWARE OF THE POSSIBILITY OF HEAVY RAINFALL AND FLASH FLOODING. CHECK YOUR PREPAREDNESS REQUIREMENTS...ESPECIALLY IF YOU LIVE IN FLOOD PRONE AREAS. STAY INFORMED...AND BE READY FOR QUICK ACTION IF FLOODING IS OBSERVED OR IF A FLASH FLOOD WARNING IS ISSUED. && $$ TILLY
2 follow-up statements
192 WGUS63 KLSX 200752 FFALSX URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE ST LOUIS MO 252 AM CDT MON JUL 20 2015 MOZ072>074-084-085-099-201700- /O.EXA.KLSX.FF.A.0012.000000T0000Z-150720T1700Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ CRAWFORD MO-WASHINGTON MO-ST. FRANCOIS MO-IRON MO-MADISON MO- REYNOLDS MO- INCLUDING THE CITY OF...FARMINGTON 252 AM CDT MON JUL 20 2015 ...FLASH FLOOD WATCH IN EFFECT UNTIL NOON CDT TODAY... THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS EXPANDED THE * FLASH FLOOD WATCH TO INCLUDE PORTIONS OF EAST CENTRAL MISSOURI AND SOUTHEAST MISSOURI...INCLUDING THE FOLLOWING COUNTIES...IN EAST CENTRAL MISSOURI...CRAWFORD MO AND WASHINGTON MO. IN SOUTHEAST MISSOURI...IRON MO...MADISON MO...REYNOLDS MO AND ST. FRANCOIS MO. * UNTIL NOON CDT TODAY * ANOTHER ROUND OF HEAVY RAIN WILL AFFECT PARTS OF THE AREA THIS MORNING. WITH WET SOIL ALREADY IN PLACE...ANY ADDITIONAL HEAVY RAIN COULD CAUSE FLASH FLOODING. * HEAVY RAINFALL WILL RESULT IN FLOODING OF LOW LYING OR POOR DRAINAGE AREAS...AND ULTIMATELY DANGEROUS FLASH FLOODING ON SMALLER CREEKS AND STREAMS. SIGNIFICANT RISES ON LARGER STREAMS AND RIVERS WILL ALSO BE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT FLASH FLOODING IS POSSIBLE BUT NOT IMMINENT IN THE WATCH AREA. PEOPLE IN THE WATCH AREA SHOULD BE AWARE OF THE POSSIBILITY OF HEAVY RAINFALL AND FLASH FLOODING. CHECK YOUR PREPAREDNESS REQUIREMENTS...ESPECIALLY IF YOU LIVE IN FLOOD PRONE AREAS. STAY INFORMED...AND BE READY FOR QUICK ACTION IF FLOODING IS OBSERVED OR IF A FLASH FLOOD WARNING IS ISSUED. && $$ ILZ058>060-064-095>102-MOZ018-019-026-027-034>036-041-042-047>052- 059>065-201700- /O.CON.KLSX.FF.A.0012.000000T0000Z-150720T1700Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-ADAMS IL-BROWN IL- PIKE IL-CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL- KNOX MO-LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO- BOONE MO-AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO- MONTGOMERY MO-LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO- FRANKLIN MO-ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO- INCLUDING THE CITIES OF...LITCHFIELD...QUINCY...EDWARDSVILLE... BELLEVILLE...HANNIBAL...BOWLING GREEN...COLUMBIA...MEXICO... JEFFERSON CITY...ST CHARLES...UNION...ST LOUIS 252 AM CDT MON JUL 20 2015 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL NOON CDT TODAY... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF ILLINOIS AND MISSOURI...INCLUDING THE FOLLOWING COUNTIES...IN ILLINOIS...ADAMS IL...BOND IL...BROWN IL... CALHOUN IL...GREENE IL...JERSEY IL...MACOUPIN IL...MADISON IL...MONROE IL...MONTGOMERY IL...PIKE IL AND ST. CLAIR IL. IN MISSOURI...AUDRAIN MO...BOONE MO...CALLAWAY MO...COLE MO... FRANKLIN MO...GASCONADE MO...JEFFERSON MO...KNOX MO...LEWIS MO...LINCOLN MO...MARION MO...MONITEAU MO...MONROE MO... MONTGOMERY MO...OSAGE MO...PIKE MO...RALLS MO...SHELBY MO... ST. CHARLES MO...ST. LOUIS CITY MO...ST. LOUIS MO AND WARREN MO. * UNTIL NOON CDT TODAY * WITH WET SOILS A HEIGHTENED FLASH FLOODING THREAT WILL EXIST THROUGH LATE MONDAY MORNING AS ADDITIONAL ROUNDS OF THUNDERSTORMS PRODUCING HEAVY RAINFALL ARE EXPECTED. * HEAVY RAINFALL WILL RESULT IN FLOODING OF LOW LYING OR POOR DRAINAGE AREAS...AND ULTIMATELY DANGEROUS FLASH FLOODING ON SMALLER CREEKS AND STREAMS. SIGNIFICANT RISES ON LARGER STREAMS AND RIVERS WILL ALSO BE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT FLASH FLOODING IS POSSIBLE BUT NOT IMMINENT IN THE WATCH AREA. PEOPLE IN THE WATCH AREA SHOULD BE AWARE OF THE POSSIBILITY OF HEAVY RAINFALL AND FLASH FLOODING. CHECK YOUR PREPAREDNESS REQUIREMENTS...ESPECIALLY IF YOU LIVE IN FLOOD PRONE AREAS. STAY INFORMED...AND BE READY FOR QUICK ACTION IF FLOODING IS OBSERVED OR IF A FLASH FLOOD WARNING IS ISSUED. && $$ CARNEY
710 WGUS63 KLSX 201643 FFALSX FLOOD WATCH NATIONAL WEATHER SERVICE ST LOUIS MO 1143 AM CDT MON JUL 20 2015 ILZ058>060-064-095>102-MOZ018-019-026-027-034>036-041-042-047>052- 059>065-201745- /O.EXP.KLSX.FF.A.0012.000000T0000Z-150720T1700Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-ADAMS IL-BROWN IL- PIKE IL-CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL- KNOX MO-LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO- BOONE MO-AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO- MONTGOMERY MO-LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO- FRANKLIN MO-ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO- INCLUDING THE CITIES OF...LITCHFIELD...QUINCY...EDWARDSVILLE... BELLEVILLE...HANNIBAL...BOWLING GREEN...COLUMBIA...MEXICO... JEFFERSON CITY...ST CHARLES...UNION...ST LOUIS 1143 AM CDT MON JUL 20 2015 ...FLASH FLOOD WATCH WILL EXPIRE AT NOON CDT TODAY... THE FLASH FLOOD WATCH FOR PORTIONS OF ILLINOIS AND MISSOURI WILL EXPIRE AT NOON CDT TODAY. THE HEAVY RAIN HAS DIMINISHED AND MOVED TO THE EAST. $$ MOZ072>074-084-085-099-201745- /O.EXP.KLSX.FF.A.0012.000000T0000Z-150720T1700Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ CRAWFORD MO-WASHINGTON MO-ST. FRANCOIS MO-IRON MO-MADISON MO- REYNOLDS MO- INCLUDING THE CITY OF...FARMINGTON 1143 AM CDT MON JUL 20 2015 ...FLASH FLOOD WATCH WILL EXPIRE AT NOON CDT TODAY... THE FLASH FLOOD WATCH FOR PORTIONS OF EAST CENTRAL MISSOURI AND SOUTHEAST MISSOURI WILL EXPIRE AT NOON CDT TODAY. THE HEAVY RAIN HAS DIMINISHED AND MOVED TO THE EAST. $$ BYRD
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this flash flood watch went out at Jul 19, 4:01 PM CDT, 2 minutes earlier.
Area forecast discussion, Jul 19, 4:01 PM CDT, 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ST LOUIS MO
401 PM CDT SUN JUL 19 2015
.SHORT TERM: (THROUGH LATE TONIGHT)
ISSUED AT 327 PM CDT SUN JUL 19 2015
IT APPEARS THAT RAIN-COOLED AIRMASS WILL BE PUTTING A BIG DENT IN
CONVECTIVE THREAT EARLY THIS EVENING OVER NORTHERN SECTIONS OF THE
CWA. HOWEVER, PRISTINE UNDISTURBED AMS OVER SOUTHWEST/SOUTH
CENTRAL MISSOURI CONTINUES TO DESTABILIZE, AND IT WILL BE
INTERESTING TO SEE IF THIS INSTABILITY ALONG WITH WEAK CONVERGENCE
FROM OLD OUTFLOW BOUNDARIES WILL BE ENOUGH TO BREAK THROUGH
FAIRLY WARM MID-LEVEL TEMPS OVER THE NEXT FEW HOURS, POSSIBLY
AIDED BY WHAT APPEARS TO BE MCV FROM LAST NIGHT'S CONVECTION OVER
THE PLAINS. BASED ON THIS THINKING, I'VE PLACED THE HIGHEST POPS
FOR THE NEXT FEW HOURS OVER SOUTHERN SECTIONS OF THE FA, IN AREAS
THAT MISSED MOST OF TODAY'S RAINFALL.
LATEST GUIDANCE SUGGESTS THAT THERE WILL BE A FAIRLY LARGE LULL
BETWEEN ANY CONVECTION THAT MANAGES TO DEVELOP OVER THE NEXT FEW
HOURS AND THE EXPECTED NOCTURNAL DEVELOPMENT AHEAD OF NEXT
SHORTWAVE. AND ALTHOUGH ONSET WILL LIKELY BE SEVERAL HOURS LATER
THAN LAST NIGHT'S CONVECTION, ONCE IT GETS GOING HEAVY RAIN WILL
DEFINITELY BE A THREAT AS AMS REMAINS VERY WATER-LOGGED, WITH PWATS
AT ONCE AGAIN PROGGED AOA 2 INCHES. BECAUSE OF THE EXPECTED LATER
ONSET OF THE HEAVY RAIN, WILL CHANGE START TIME OF THE FLASH
FLOOD WATCH TO MIDNIGHT. IN ADDITION, WILL ADD A FEW COUNTIES SOUTH
OF THE CURRENT FFA TO CAPTURE KJEF AND STL METRO AREAS. ALTHOUGH
SYNOPTIC BOUNDARY APPEARS TO BE STUCK OVER NORTHERN SECTIONS OF
THE CWA, THOUGHT A SOUTHWARD EXPANSION MAY BE PRUDENT, AS OUTFLOW
BOUNDARIES BECOME REINFORCED BY RENEWED CONVECTION, SHIFTING THE
BEST LOW LEVEL FORCING A BIT TO THE SOUTH.
TRUETT
.LONG TERM: (MONDAY THROUGH NEXT SUNDAY)
ISSUED AT 327 PM CDT SUN JUL 19 2015
CONVECTION AND ATTENDANT HEAVY RAIN THREAT SHOULD BE ONGOING BY
EARLY MONDAY MORNING ALONG AND NORTH OF THE I-70 CORRIDOR (AND
ESPECIALLY WEST OF THE MISSISSIPPI RIVER), WITH THIS CONVECTION
ROLLING EAST/SOUTHEAST ACROSS THE REGION DURING THE DAY. FOR NOW
I'VE MAINTAINED A CLIMATOLOGICAL FLAVOR TO THE HEAVY RAIN THREAT
AND PRIMARILY KEPT THIS MENTION DURING THE MORNING. IT'S
CERTAINLY POSSIBLE SOME HEAVY RAIN WILL LINGER INTO THE AFTERNOON,
BUT WILL LET MID SHIFT GET A BETTER LOOK AT TRENDS BEFORE
EXPANDING FFA FURTHER IN EITHER AREA OR TIME.
NO REAL CHANGES TO GOING FORECAST THROUGH TUESDAY, AS 12Z
GUIDANCE CONTINUES TO INDICATE UPPER TROF DEEPENING OVER THE
NORTHEAST CONUS WHICH WILL ALLOW SECONDARY COLD FRONT TO DROP INTO
THE MID MISSISSIPPI VALLEY. THIS WILL GRADUALLY SUPPRESS THE
THUNDERSTORM THREAT SOUTHWARD WHILE IT ALSO USHERING COOLER AND
LESS HUMID AIR INTO THE FA WITH TIME. HOWEVER, THERE IS
CONSIDERABLE DISAGREEMENT IN THE SYNOPTIC SOLUTIONS REGARDING
THUNDERSTORM THREAT BY MIDWEEK, WITH GFS AND ECMWF MUCH FUTHER
NORTH THAT NAM ON WEDNESDAY. FOR NOW GONE WITH A BLEND OF
GUIDANCE, AND GENERALLY KEPT POPS IN THE CHANCE CATEGORY OVER
SOUTHERN SECTIONS OF THE FA.
MEDIUM RANGE SOLUTIONS ARE STILL FORECASTING REINTENSIFICATION OF
UPPER RIDGE ACROSS THE AREA DURING THE LATTER HALF OF THE WEEK,
BUT GUIDANCE CERTAINLY HINTS AT SOME THREAT OF CONVECTION EVEN AS
HEIGHTS BUILD OVER THE REGION. BECAUSE OF THE THREAT DID NOT GO
TOO EXTREME ON HIGH TEMPS, BUT IT SHOULD CERTAINLY MEAN A RETURN
OF HIGH DEWPOINTS/APPARENT TEMPS AFTER THE MID-WEEK RESPITE.
TRUETT
&&
.AVIATION: (FOR THE 18Z TAFS THROUGH 18Z MONDAY AFTERNOON)
ISSUED AT 101 PM CDT SUN JUL 19 2015
VFR CONDITIONS TO PERSIST THROUGH THE FORECAST PERIOD. THE MAIN
QUESTION IS COVERAGE AND TIMING OF ADDITIONAL PRECIPITATION AS
FRONTAL BOUNDARY MOVES THROUGH. FOR NOW, HAVE JUST KEPT VICINITY
THUNDERSTORM MENTION FOR ALL TAF SITES...AFTER 00Z-05Z MONDAY TIMEFRAME.
THEN COLD FRONT TO MOVE THROUGH FROM 15Z-18Z MONDAY WITH LIGHT AND
VARIABLE WINDS VEERING TO THE WEST TO NORTHWEST AND PICKING UP
BEHIND THE FRONT.
SPECIFICS FOR KSTL:
VFR CONDITIONS TO PERSIST THROUGH THE FORECAST PERIOD. THE MAIN
QUESTION IS COVERAGE AND TIMING OF ADDITIONAL PRECIPITATION AS
FRONTAL BOUNDARY MOVES THROUGH. FOR NOW, HAVE JUST KEPT VICINITY
THUNDERSTORM MENTION FOR METRO...AFTER 05Z MONDAY. THEN COLD
FRONT TO MOVE THROUGH BY 18Z MONDAY WITH LIGHT AND VARIABLE WINDS
VEERING TO THE WEST AND PICKING UP TO AROUND 10KTS BEHIND THE
FRONT.
BYRD
&&
.PRELIMINARY POINT TEMPS/POPS:
SAINT LOUIS 76 91 73 85 / 60 70 40 20
QUINCY 73 85 66 81 / 60 60 30 10
COLUMBIA 75 87 69 84 / 70 70 40 10
JEFFERSON CITY 76 89 70 84 / 60 70 40 20
SALEM 76 89 71 84 / 60 60 50 20
FARMINGTON 75 91 72 85 / 40 50 50 40
&&
.LSX WATCHES/WARNINGS/ADVISORIES:
MO...HEAT ADVISORY UNTIL 8 PM CDT THIS EVENING FOR CRAWFORD MO-IRON
MO-MADISON MO-REYNOLDS MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-
WASHINGTON MO.
FLASH FLOOD WATCH FROM MIDNIGHT CDT TONIGHT THROUGH MONDAY
MORNING FOR AUDRAIN MO-BOONE MO-CALLAWAY MO-COLE MO-
FRANKLIN MO-GASCONADE MO-JEFFERSON MO-KNOX MO-LEWIS MO-
LINCOLN MO-MARION MO-MONITEAU MO-MONROE MO-MONTGOMERY MO-
OSAGE MO-PIKE MO-RALLS MO-SHELBY MO-ST. CHARLES MO-ST.
LOUIS CITY MO-ST. LOUIS MO-WARREN MO.
IL...HEAT ADVISORY UNTIL 8 PM CDT THIS EVENING FOR RANDOLPH IL.
FLASH FLOOD WATCH FROM MIDNIGHT CDT TONIGHT THROUGH MONDAY
MORNING FOR ADAMS IL-BOND IL-BROWN IL-CALHOUN IL-GREENE IL-
JERSEY IL-MACOUPIN IL-MADISON IL-MONROE IL-MONTGOMERY IL-
PIKE IL-ST. CLAIR IL.
&&
WFO LSXHazardous weather outlook, Jul 19, 4:33 AM CDT, 11 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 433 AM CDT SUN JUL 19 2015 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-201200- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 433 AM CDT SUN JUL 19 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TODAY AND TONIGHT ROUNDS OF THUNDERSTORMS ARE EXPECTED...MAINLY NEAR AND NORTH OF INTERSTATE 70. ISOLATED SEVERE STORMS ARE POSSIBLE. ANOTHER ROUND OF HEAVY RAINFALL LOOKS INCREASINGLY LIKELY TONIGHT FOR AREAS NORTH OF INTERSTATE 70. A FLASH FLOOD WATCH IS IN EFFECT FOR MUCH OF THIS AREA FOR THE POTENTIAL OF NEW OR ADDITIONAL FLASH FLOODING. PLEASE SEE THIS PRODUCT FOR ADDITIONAL INFORMATION. DANGEROUS HEAT AND HUMIDITY IS EXPECTED TO CONTINUE NEAR AND SOUTH OF INTERSTATE 70 UNTIL THIS EVENING. A HEAT ADVISORY IS IN EFFECT. PLEASE CONSULT THE ADVISORY PRODUCT FOR ADDITIONAL INFORMATION. MAJOR FLOODING IS ONGOING ALONG THE ILLINOIS RIVER FROM LA GRANGE LOCK AND DAM SOUTHWARD TO VALLEY CITY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A HEAVY RAINFALL THREAT FOR NEW OR ADDITIONAL FLASH FLOODING WILL CONTINUE INTO MONDAY MORNING FOR MANY AREAS NORTH OF INTERSTATE 70. SEE THE WATCH FOR ADDITIONAL INFORMATION. CONTINUED ROUNDS OF THUNDERSTORMS CAN BE EXPECTED MONDAY THROUGH TUESDAY AS A FRONT DROPS INTO THE AREA. THE CHANCES FOR THUNDERSTORMS WILL THEN LINGER OVER SOUTHEAST MISSOURI TUESDAY NIGHT...BEFORE EXPANDING AREAWIDE HEADING INTO WEDNESDAY AND CONTINUING THROUGH SATURDAY. MAJOR FLOODING WILL CONTINUE ALONG PARTS OF THE ILLINOIS RIVER THROUGH MUCH OF THIS WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE THROUGH TONIGHT...MAINLY FOR AREAS NEAR AND NORTH OF INTERSTATE 70. SPOTTERS ARE ENCOURAGED TO REPORT RAINFALL AMOUNTS IN EXCESS OF AN INCH OR ANY FLOODING...IF OBSERVED...TO THE NATIONAL WEATHER SERVICE. TES
In the hours before
Local storm report, Jul 19, 10:27 AM CDT, 5 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1027 AM CDT SUN JUL 19 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1025 AM HEAVY RAIN EDINA 40.17N 92.17W
07/19/2015 M1.75 INCH KNOX MO CO-OP OBSERVER
RAINFALL SINCE 7AM. TOTAL RAINFALL SINCE RAIN BEGAN
LATE LAST NIGHT 3.29 INCHES.
&&
TRUETTThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 19, 2:33 AM CDT | Flash Flood Warning | LSX | Knox | 6 hr |
| Jul 19, 3:12 AM CDT | Severe Thunderstorm Warning | LSX | Lewis, Marion | 48 min |
| Jul 19, 3:36 AM CDT | Flash Flood Warning | LSX | Lewis, Marion, Shelby | 6 hr |
| Jul 19, 3:52 AM CDT | Severe Thunderstorm Warning | LSX | Marion, Monroe, Shelby | 38 min |
| Jul 19, 4:35 AM CDT | Flash Flood Watch | LSX | Audrain, Boone, Callaway, Knox, Lewis, Lincoln and 7 more | 11 hr |
| Jul 19, 5:05 AM CDT | Severe Thunderstorm Warning | LSX | Audrain, Lincoln, Montgomery, Pike, Warren | 40 min |
| Jul 19, 8:25 AM CDT | Flash Flood Warning | LSX | Knox | 6 hr |
| Jul 19, 9:13 AM CDT | Areal Flood Advisory | LSX | Boone | 6 hr |
| Jul 19, 9:34 AM CDT | Areal Flood Advisory | LSX | Lewis, Marion, Shelby | 6 hr |
| Jul 19, 12:03 PM CDT | River Flood Warning | LSX | Pike | 25 hr |
| Jul 19, 4:22 PM CDT | River Flood Warning | LSX | Marion | 3 days |
| Jul 19, 4:40 PM CDT | River Flood Warning | LSX | Boone, Callaway, Cole, Moniteau | 6 days |
| Jul 19, 4:40 PM CDT | River Flood Warning | LSX | Franklin, Warren | 8 days |
| Jul 19, 1:57 AM CDT | Flash Flood Warning | LSX | Greene, Jersey, Macoupin | 6 hr |
| Jul 19, 2:39 AM CDT | Flash Flood Warning | LSX | Greene, Macoupin | 6 hr |
| Jul 19, 3:49 AM CDT | Flash Flood Warning | LSX | Adams, Brown, Pike | 6 hr |
| Jul 19, 4:53 AM CDT | Flash Flood Warning | LSX | Montgomery | 6 hr |
| Jul 19, 7:59 AM CDT | Flash Flood Warning | LSX | Greene, Jersey, Macoupin | 6 hr |
| Jul 19, 9:47 AM CDT | Flash Flood Warning | LSX | Brown, Pike | 6 hr |
| Jul 19, 10:59 AM CDT | Areal Flood Advisory | LSX | Montgomery | 5 hr |
| Jul 19, 11:23 AM CDT | Areal Flood Advisory | LSX | Pike | 5 hr |
| Jul 19, 1:41 PM CDT | Flash Flood Warning | LSX | Greene, Jersey | 5 hr |
| Jul 19, 6:23 PM CDT | Areal Flood Warning | LSX | Greene | 24 hr |
Nearby
Flash Flood Watches in Missouri, 2015Flash Flood Watches in Illinois, 2015Every flash flood watch in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.